# SDR IPXA2023100651868

- Difficulty date: October 2, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 5024N400001SSG
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS Z100 PANEL 143DF DELAMINATED AND HYD CONTAMINATION DOT 049 PNL RACK, CARD NO 298481. FABBED PANEL 143DF FROM 5024N400001SS-G BATCH # 4055277 PER SREO A300-5320-57698-A, REVIEWED
